Alert archive / Louisiana / Small Craft Advisories in 2016
Small Craft Advisory 49, NWS New Orleans, LA
NWS New Orleans, LA issued this small craft advisory at Nov 19, 2016, 9:12 PM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2016, 9:12 PM CST (03:12 UTC)
- Expired
- Nov 20, 2016, 6:00 AM CST
- In force
- 9 hr
- Issued by
- NWS New Orleans, LA
The text
As transmitted.
198 WHUS74 KLIX 200312 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 912 PM CST SAT NOV 19 2016 ...STRONG WINDS AND HAZARDOUS SEAS EXPECTED THROUGH SUNDAY MORNING... .STRONG OFFSHORE FLOW WILL CONTINUE OVERNIGHT AND INTO SUNDAY MORNING BEFORE EASING SUNDAY AFTERNOON. THIS WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT. GMZ530-201115- /O.NEW.KLIX.SC.Y.0049.161120T0312Z-161120T1200Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS- 912 PM CST SAT NOV 19 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS...NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...3 TO 5 FEET ESPECIALLY ON THE SOUTH HALF OF LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ532-534-536-538-550-552-555-557-570-572-575-577-201115- /O.CON.KLIX.SC.Y.0048.000000T0000Z-161120T1500Z/ MISSISSIPPI SOUND-LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM- 912 PM CST SAT NOV 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS...NORTH 20 TO 30 KNOTS WITH OCCASIONAL GUSTS AROUND 35 KNOTS. * WAVES/SEAS...3 TO 5 FEET OVER TIDAL LAKES...SOUNDS AND NEARSHORE COASTAL WATERS...TO 7 TO 9 FEET OVER OPEN AND OFFSHORE COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
095 WHUS74 KLIX 200915 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 315 AM CST SUN NOV 20 2016 ...STRONG WINDS AND HAZARDOUS SEAS EXPECTED THROUGH SUNDAY MORNING... .STRONG OFFSHORE FLOW CURRENTLY UNDERWAY THROUGH THE EARLY MORNING HOURS WILL BEGIN TO EASE BY MID TO LATE MORNING. HAZARDOUS CONDITIONS FOR SMALL CRAFT IS STILL EXPECTED EARLY THIS MORNING. GMZ530-201200- /O.CON.KLIX.SC.Y.0049.000000T0000Z-161120T1200Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS- 315 AM CST SUN NOV 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WINDS...NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...3 TO 4 FEET ESPECIALLY ON THE SOUTH HALF OF LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ532-534-536-538-550-552-555-557-570-572-575-577-201500- /O.CON.KLIX.SC.Y.0048.000000T0000Z-161120T1500Z/ MISSISSIPPI SOUND-LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM- 315 AM CST SUN NOV 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS...NORTH 20 TO 30 KNOTS. * WAVES/SEAS...3 TO 4 FEET OVER TIDAL LAKES...SOUNDS AND NEARSHORE COASTAL WATERS...7 TO 9 FEET OVER OPEN AND OFFSHORE COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 24/RR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Nov 19, 6:56 PM CST, 2 hours 16 minutes earlier.
Area forecast discussion, Nov 19, 6:56 PM CST, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
656 PM CST Sat Nov 19 2016
.SOUNDING DISCUSSION...
Routine flight terminated over Chandeleur Sound at a height of
108,400 feet, or 20.5 miles above the surface.
Very dry sounding in place with a precipitable water value of 0.21
inches, at minimums for the date. About a 7C inversion at 900 mb.
Freezing level near 14,100 feet.
North winds at the surface at launch became northwest around 700
mb, then west at 200 mb. Peak wind through 50 mb was 52 knots at
47,000 feet, but there was a 79 knot west wind occurring as the
balloon popped at 108,400 feet. 35
&&
.PREV DISCUSSION... /issued 309 PM CST Sat Nov 19 2016/
SHORT TERM...
Cold front pushed offshore around sunrise and post frontal air mass
is steadily moving in. It will be the coldest temperatures the
region has seen since last spring. Current temps are hovering in the
lower 60s and expect highs Sunday to be the same. Surface ridge will
be moving into the area overnight but the center looks to only reach
Arkansas by sunrise. Being that far away from the CWA should keep
gradient winds at least in the 3 to 5 mph range. Thinking that this
will limit cooling enough to keep lows from reaching freezing. So
have min temps mainly 35-40 degrees(40-50 south). Monday morning
looking to be slightly cooler as the ridge shifts further east but
extends closer to the Gulf Coast. MAV/MET guidance looks to better
capture the clear/calm conditions compared to blended models, so
thinking lows will drop to upper 20s to lower 30s along and north of
I-12 in LA and I-10 in MS. Widespread frost is expected in those
areas and a Freeze Watch is now in effect for that period. This
watch will likely be upgraded to a Freeze Warning tomorrow.
LONG TERM...
Temperatures will then begin to moderate Monday and Tuesday as a
weak upper ridge slides across the northern Gulf Coast. Following
on its heels, a more southerly oriented trough will pass across the
Rockies Tuesday and shoot off to the northeast Wednesday. This will
bring another front to the forecast area but with the upper trough
moving away from the area then, the front will likely washout as it
gets here. Some rain expected but should be fairly weak convection
and decreasing in coverage as the boundary moves in. The rest of the
week should be dry with near normal temperatures.
Meffer
AVIATION... VFR category conditions will prevail through the TAF
forecast period. Breezy northerly winds will continue through this
afternoon, but will ease after sunset except at KNEW and KMSY. 11
MARINE...
Strong offshore flow will persist across the coastal waters tonight
and into Sunday morning before easing Sunday afternoon as cold air
advection continues. As a result, a small craft advisory will
continue for all of the coastal waters through 9 am Sunday, with the
exception of Lakes Pontchartrain and Maurepas where exercise caution
headlines will remain through tonight. Winds will shift to the east
on Monday and then to the south Tuesday into Wednesday as high
pressure shifts to the east and the next cold front approaches. This
cold front will then move through the coastal waters Wednesday night
into Thursday. 11
DECISION SUPPORT...
DSS code: Blue
Deployed: None.
Activation: None.
Activities: Drought Monitoring, Enhanced Fire Danger Risk Saturday,
Small Craft Advisory through Sunday morning, Freeze Watch late
Sunday night and Monday morning for S MS and parts of SE LA.
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
tropical events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or
direct tropical threats; Events of National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 34 63 30 66 / 0 0 0 0
BTR 35 63 32 67 / 0 0 0 0
ASD 34 63 30 66 / 0 0 0 0
MSY 43 61 41 66 / 0 0 0 0
GPT 37 61 34 65 / 0 0 0 0
PQL 34 63 30 65 / 0 0 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Freeze Watch from late Sunday night through Monday morning for
LAZ034>037-039-040-047-048-050-071-072.
GM...Small Craft Advisory until 9 AM CST Sunday for GMZ532-534-536-
538-550-552-555-557-570-572-575-577.
MS...Freeze Watch from late Sunday night through Monday morning for
MSZ068>071-077-080>082.
GM...Small Craft Advisory until 9 AM CST Sunday for GMZ534-536-538-
550-552-555-557-570-572-575-577.
&&Hazardous weather outlook, Nov 19, 5:51 PM CST, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 551 PM CST SAT NOV 19 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-201200- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 551 PM CST SAT NOV 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL THE COASTAL WATERS AND TIDAL LAKES TODAY DUE TO STRONG NORTH WINDS AND DANGEROUS SEAS. THERE IS AN INCREASED RISK OF WILDFIRES TODAY DUE TO DRY FUELS...VERY LOW RELATIVE HUMIDITY LEVELS AND WINDY CONDITIONS. PLEASE ADHERE TO LOCAL BURN BANS AND CURTAIL ANY OUTDOOR BURNING UNTIL CONDITIONS ARE LESS CONDUCIVE FOR WILDFIRES. A BRIEF PERIOD OF NEAR FREEZING TEMPERATURES MAY OCCUR NEAR SUNRISE SUNDAY MORNING MAINLY IN AND NEAR THE PEARL RIVER AND PASCAGOULA RIVER BASINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FREEZE WATCH IS IN EFFECT FOR LATE SUNDAY NIGHT AND MONDAY MORNING FOR EXTREME SOUTHWEST MISSISSIPPI...COASTAL MISSISSIPPI AND EAST CENTRAL LOUISIANA. THE FIRST FREEZE OF THE SEASON IS LIKELY TO OCCUR ACROSS MUCH OF THE NORTHSHORE PARISHES OF SOUTHEAST LOUISIANA AND THE SOUTHERN AND SOUTHWESTERN MISSISSIPPI COUNTIES AWAY FROM THE IMMEDIATE COAST SUNDAY NIGHT AND MONDAY MORNING. MORNING LOWS OF 28 TO 32 ARE EXPECTED MONDAY MORNING. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO LINGER INTO SUNDAY MORNING IN THE OUTER COASTAL WATERS BEFORE WINDS AND SEAS SETTLE DURING THE DAY. THERE IS A CHANCE OF ISOLATED THUNDERSTORMS IN ADVANCE OF ANOTHER COLD FRONT MOVING THROUGH THE OUTLOOK AREA WEDNESDAY. SEVERE THUNDERSTORMS ARE NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Nov 19, 3:41 PM CST, 5 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 341 PM CST SAT NOV 19 2016 LAZ034>037-039-040-046>050-056>072-MSZ068>071-077-080>082-210000- POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON- ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION- LIVINGSTON-ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST- UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-ORLEANS- UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- INCLUDING THE CITIES OF...NEW ROADS...LETTSWORTH...LIVONIA... SPILLMAN...ST. FRANCISVILLE...WAKEFIELD...JACKSON...CLINTON... FELPS...DARLINGTON...EASLEYVILLE...GREENSBURG...MONTPELIER... BOGALUSA...ENON...FRANKLINTON...SLIDELL...MANDEVILLE... COVINGTON...LACOMBE...BAYOU SORREL...PLAQUEMINE...WHITE CASTLE... PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE...GONZALES... DONALDSONVILLE...PRAIRIEVILLE...DENHAM SPRINGS...WATSON... WALKER...PIERRE PART...LABADIEVILLE...PAINCOURTVILLE...CONVENT... LUTCHER...GRAMERCY...LAPLACE...RESERVE...THIBODAUX...RACELAND... LAROSE...DESTREHAN...NORCO...METAIRIE...KENNER... EAST NEW ORLEANS...NEW ORLEANS...BELLE CHASSE...CHALMETTE... VIOLET...HOUMA...BAYOU CANE...CHAUVIN...COCODRIE...DULAC... MONTEGUT...GALLIANO...CUT OFF...GOLDEN MEADOW...LEEVILLE... BURAS...POINTE A LA HACHE...PORT SULPHUR...BOOTHVILLE...VENICE... EMPIRE...MYRTLE GROVE...YSCLOSKEY...AMITE...KENTWOOD...ROSELAND... WILMER...HAMMOND...ROBERT...PONCHATOULA...CENTREVILLE... DOLOROSA...FORT ADAMS...WOODVILLE...GILLSBERG...GLOSTER... SMITHDALE...LIBERTY...MCCOMB...DEXTER...SALEM...TYLERTOWN... CROSSROADS...MCNEIL...PICAYUNE...BAY ST. LOUIS...WAVELAND... DIAMONDHEAD...GULFPORT...PASCAGOULA...OCEAN SPRINGS... MOSS POINT...GAUTIER...ST. MARTIN 341 PM CST FRI NOV 18 2016 ...INCREASED FIRE DANGER RISK THIS WEEKEND... THE EXTENDED PERIOD OF VERY DRY AND DROUGHT CONDITIONS HAS LED TO VERY DRY SOIL AND PARCHED VEGETATION. AREA FORESTRY COMMISSIONS HAVE ISSUED BURN BANS FOR MOST OF SOUTHEAST LOUISIANA AND PORTIONS OF EXTREME SOUTH MISSISSIPPI. A VERY DRY AIRMAS IN THE WAKE OF A COLD FRONT WILL REMAIN IN PLACE THROUGH SUNDAY. THIS WILL RESULT IN LOW RELATIVE HUMIDITY VALUES...SO THE FIRE DANGER THREAT WILL CONTINUE TO BE ELEVATED. AS A RESULT...MANY ROUTINE ACTIVITIES COULD LEAD TO WILDFIRES AND CAUTION SHOULD BE USED. THE FORESTRY COMMISSION REPORTS...NATIONWIDE NINE OUT TEN WILDFIRES ARE CAUSED BY PEOPLE AND CAN BE PREVENTED WITH PROPER CARE. A SPARK FROM EQUIPMENT...THE HEAT FROM A CATALYTIC CONVERTER...OR ANY DIRECT HEAT SOURCE COULD START A GRASS OR BRUSH FIRE. DO NOT THROW LIT CIGARETTES ON THE GROUND. PLEASE EXTINGUISH AND DISPOSE OF THEM PROPERLY. WHEN GRILLING...DO NOT DUMP ASHES OR LIVE COALS UNLESS THEY ARE COMPLETELY OUT. LIVE COALS CAN BURN NEARLY TWO DAYS AFTER BEING USED. PLEASE HEED ALL STATE AND LOCAL BURN BANS. REMEMBER...WILDFIRES PLACE AREA FORESTRY COMMISSIONS...FIRE DEPARTMENTS...AND OTHER FIRE CONTROL AGENCIES IN LIFE THREATENING SITUATIONS AND CAN ENDANGER COMMUNITIES. PLEASE USE CAUTION AND HELP PREVENT FOREST...GRASS AND MARSH FIRES.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 10:33 AM CST | Freeze Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, Saint Helena, Tangipahoa, Washington and 2 more | 21 hr |
Nearby
Small Craft Advisories in Louisiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.